Advertisement

Parametric Variational System with a Smooth-Boundary Constraint Set

  • J.-C. Yao
  • N. D. Yen
Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 47)

Abstract

Solution stability of parametric variational systems with smooth-boundary constraint sets is investigated. Sufficient conditions for the lower semicontinuity, Lipschitz-like property, and local metric regularity in Robinson’s sense of the solution map are obtained by using a calculus rule for the normal second-order subdifferential from B.S. Mordukhovich (Variational Analysis and Generalized Differentiation, Vol.I: Basic Theory, Vol.II: Applications, Springer, Berlin, 2006) and the implicit function theorems for multifunctions from G.M. Lee, N.N. Tam and N.D. Yen (J Math Anal Appl 338:11–22, 2008).

Keywords

Banach Space Variational Inequality Lower Semicontinuous Implicit Function Theorem Norm Topology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by the National Sun Yat-Sen University, Kaohsiung, Taiwan and the National Foundation for Science & Technology Development, Vietnam. The authors are indebted to Dr. N.Q. Huy, Mr. N.H. Chieu and Mr. T.D. Chuong for an useful discussion on Asplund spaces. We thank the referee for helpful comments.

References

  1. 1.
    F. J. Aragón Artacho and B. S. Mordukhovich, Metric regularity and Lipschitzian stability of parametric variational systems, Nonlinear Anal. 72 (2010), 1149–1170.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    J.-P. Aubin, Lipschitz behavior of solutions to convex minimization problems, Math. Oper. Res. 9 (1984), 87–111.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    N. H. Chieu, J.-C. Yao and N. D. Yen, Relationships between the Robinson robust stability and the Aubin continuity property of implicit multifunctions, Nonlinear Anal. 72 (2010), 3594–3601.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983.MATHGoogle Scholar
  5. 5.
    A. L. Dontchev and R. T. Rockafellar, Characterizations of strong regularity for variational inequalities over polyhedral convex sets, SIAM J. Optim. 6 (1996), 1087–1105.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    R. Henrion, B. S. Mordukhovich and N. M. Nam, Second-order analysis of polyhedral systems in finite and infinite dimensions with applications to robust stability of variational inequalities, SIAM J. Optim. 20 (2010), 2199–2227.CrossRefMathSciNetGoogle Scholar
  7. 7.
    R. Henrion, J. Outrata and T. Surowiec, On the co-derivative of normal cone mappings to inequality systems, Nonlinear Anal. 71 (2009), 1213–1226.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    R. Henrion and W. Römisch, On M-stationary points for a stochastic equilibrium problem under equilibrium constraints in electricity spot market modeling, Appl. Math. 52 (2007), 473–494.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    G. M. Lee, N. N. Tam and N. D. Yen, Normal coderivative for multifunctions and implicit function theorems, J. Math. Anal. Appl. 338 (2008), 11–22.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    G. M. Lee, N. N. Tam and N. D. Yen, Stability of linear-quadratic minimization over Euclidean balls, Institute of Mathematics, Vietnamese Academy of Science and Technology, E-Preprint No.2007/10/02. (Submitted).Google Scholar
  11. 11.
    S. Lucidi, L. Palagi and M. Roma, On some properties of quadratic programs with a convex quadratic constraint, SIAM J. Optim. 8 (1998), 105–122.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol.I: Basic Theory, Vol.II: Applications, Springer, Berlin, 2006.Google Scholar
  13. 13.
    B. S. Mordukhovich, J. V. Outrata, On second-order subdifferentials and their applications, SIAM J. Optim. 12 (2001), 139–169.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    B. S. Mordukhovich and Y. Shao, Nonsmooth sequential analysis in Asplund spaces, Trans. Am. Math. Soc. 348 (1996), 1235–1280.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    R. R. Phelps, Convex Functions, Monotone Operators and Differentiablity, 2nd Edition, Spinger, Berlin, 1993.Google Scholar
  16. 16.
    S. M. Robinson, Stability theory for systems of inequalities, II. Differentiable nonlinear systems, SIAM J. Numer. Anal. 13 (1976), 497–513.Google Scholar
  17. 17.
    S. M. Robinson, Generalized equations and their solutions, Part I: Basic theory, Math. Program. Study 10 (1979), 128–141.MATHGoogle Scholar
  18. 18.
    J.-C. Yao and N. D. Yen, Coderivative calculation related to a parametric affine variational inequality. Part 1: Basic calculations. Acta Math. Vietnam. 34 (2009), 155–170.Google Scholar
  19. 19.
    J.-C. Yao and N. D. Yen, Coderivative calculation related to a parametric affine variational inequality. Part 2: Applications. Pacific J. Optim. 3 (2009), 493–506.Google Scholar
  20. 20.
    N. D. Yen, Hölder continuity of solutions to a parametric variational inequality, Appl. Math. Optim. 31 (1995), 245–255.MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    N. D. Yen and J.-C. Yao, Pointbased sufficient conditions for metric regularity of implicit multifunctions, Nonlinear Anal. 70 (2009), 2806–2815.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan
  2. 2.Institute of MathematicsVietnamese Academy of Science and TechnologyHanoiVietnam

Personalised recommendations